# SDR DLL13954176

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1009
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fasteners
- Part number: 1537600101
- Condition: Damaged
- Location: Ws 346.109
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT MLG SUPPORT RAIL WAS FOUND WITH A DAMAGED FASTENER JUST FORWARD OF THE REAR SPAR PLANE AND REQUIRES A SUBSTITUTE FASTENER TO BE INSTALLED.  SUBSITUTION APPROVAL PER DL ERA 272006-14.
